Prolonged cardiogenic shock caused by a high-dose intravenous administration of dopamine in a patient with takotsubo cardiomyopathy.

@article{Abe2010ProlongedCS,
  title={Prolonged cardiogenic shock caused by a high-dose intravenous administration of dopamine in a patient with takotsubo cardiomyopathy.},
  author={Yusei Abe and Akira Tamura and Junichi Kadota},
  journal={International journal of cardiology},
  year={2010},
  volume={141 1},
  pages={
          e1-3
        }
}
We report a patient with takotsubo cardiomyopathy in whom cardiogenic shock continued with a high intraventricular pressure gradient (IVPG) under a high-dose intravenous administration of dopamine and in whom cessation of the administration improved the hemodynamics dramatically. The present case report suggests that the administration of dopamine may lead to further hemodynamic deterioration in patients with takotsubo cardiomyopathy who exhibits an IVPG. 
BETA